# SDR SWAA2018070223223

- Difficulty date: June 13, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT ANGLE CORRODED BETWEEN BS 500A TO BS 500D, RBL 24.  R&R SUPPORT PER SRM & DWG.
